# SDR UALA2011110906099

- Difficulty date: November 8, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,568 hours, 13,562 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 108
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG BLEED OFF EICAS.  FOUND FAULTED NR 1 ENG PRVC.  REPLACE PRVC.  RAN ENG PER JRH.  ALL BLEED INDICATIONS NORMAL.
